Mathematical modeling of the Stefan problem on an adaptive net
Differencialʹnye uravneniâ, Tome 23 (1987) no. 7, pp. 1154-1160
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_7_a5,
author = {N. A. Dar'in and V. I. Mazhukin},
title = {Mathematical modeling of the {Stefan} problem on an adaptive net},
journal = {Differencialʹnye uravneni\^a},
pages = {1154--1160},
year = {1987},
volume = {23},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_7_a5/}
}
N. A. Dar'in; V. I. Mazhukin. Mathematical modeling of the Stefan problem on an adaptive net. Differencialʹnye uravneniâ, Tome 23 (1987) no. 7, pp. 1154-1160. http://geodesic.mathdoc.fr/item/DE_1987_23_7_a5/